# SDR SWAA2014100332615

- Difficulty date: September 11, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 68,545 hours, 56,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Toggle
- Part number: 65C34015
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP INBD TOGGLE OTBD FWD ROLLER LOOSE.  R & R TOGGLE IAW AMM.
